# SDR USAAD01008

- Difficulty date: January 11, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHTS DID NOT COME ON WHEN EXTERNAL POWER FELL OFF LINE.  MAINTENANCE REPLACED THE BATTERIES IN THE FORWARD ENTRY EMERGENCY LIGHT PACK.  (M)
